Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

190 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Side effect of paracitamole

Premium Questions

doctor1 MD

Hi! What are the side effects of Azivent 500mg ...

doctor1 MD

How long would it take for me to have a reaction to bactrim

doctor1 MD

This evening I vomit two solid gel-like substances. I have issues with my stomach. I have being taking Nexium for several years. Is this a serious problem?I have a gastro doctor and I have had a colonoscopy as well as a endoscopy last year. We...

doctor1 MD

normal rate and thicker than before when it fell out as a side effect at the beginning of taking ...? side effects of tecfidera, something hormonal i should get checked out, or maybe just ms doing its ...

doctor1 MD

Arginine ....Any interactions with other med (prescription)? I have severe kidney failure.

Public Forum Discussions

doctor1 MD

my son falling fever with cold effect for seven days, with fever his mouth also effected with infection, doctor advice me to prescribe antibiotic and paracitamol but no results. his age is 4+ ...

doctor1 MD

hi sir , My daughter is 1yr old, for last 4 to 5 days she is having loose motion(light yelloe like white) and vomiting and now for last 2-3 days she is having fever also. she is not eager to take any type of food only taking breast feeding., if we...

doctor1 MD

. But what we read about side affects and outcomes, we are not coonfident about trying. But she needs help. ...

doctor1 MD

my period for this month already. could there be something to worry about or is this just a side effect? ...

doctor1 MD

. The doctor suggested to go for cryotherapy. Is it effective? Will it completely heal and problem will not reoccur.? Are there any side effect? Is it painful? ...

doctor1 MD

hi Doc i m 30 years old man, i frequently masturbate a lot, few days back i had sex with a prostitute, now when i pee its very painful as well as its painful in erection. continues a pimple cream discharges from my penis from last three days. i m...

doctor1 MD

hi, I got off of nuvaring in feburary. I got my period in march but it didn t come in april nor may (well, not yet). I am 20 yrs old 5 ft 1 and 111 lbs. I am having horrible pain in my legs, back and pelvic area. I am also having a really bad...

doctor1 MD

Hi, I am 28 year old virgin guy, I used to masturbate alot in porn way for long time. But, now I have stopped doing it in porn way but once or twice I masturbate before taking shower. I think due to so much jerking, my penis shaft gets thin from...

doctor1 MD

i just want to ask u that i am taking myetka since one year and trust me my asthma is getting worst..my doctor gave me three doses of steriods..same problem is with my daughter i she is 8 year old ..when she was 1 year old she had that problemshe...

doctor1 MD

If u havent had sex in 4 ,months and u have been masturbating about 3 to 5 times a week, sometimes twice a day what happens? Does it have an effect on being with a woman? I have been in this situation ...

Mobile Questions and Answers

doctor1 MD

Greetings Ibrahim! You have glucose 6 phosphatase deficiency, a genetic error in metabolism. You ask about this medication and I do not recommend it for you. One of the side-effects of taking it with g6pd is hemolysis. Not the best combination for you. Find another medication. Your diet - because individuals with your condition tend to also have high lipids, restrict your fat intake to 15-20%

doctor1 MD

doctor1 MD